# SDR 95UAL900068

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INVERTER INOP AT OVERWING LOCATION.  REPLACED INVERTER.  TESTS OK.
